Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have advanced metastatic breast cancer. Could hydromorphine cause weakness, cough, and tachycardia?

My sister has advanced metastatic breast cancer . She is 42 years of age and is now bedridden. Is it possible introduction of hydromorphine has contributed to weakness given SOB, cough and tachycardia began with use of this drug in July of 2012? Onc will stop current chemo pending results of chest x-ray . No other treatment options. email - YYYY@YYYY
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Internal Medicine Specialist 's  Response
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. As your sister is already in advanced stage and chemotherapy also would be associated with weakness and tachycardia. Also side effects which persist or become bothersome when using hydromorphone are constipation; dizziness, drowsiness; dry mouth; flushing; light-headedness; nausea; sweating; vomiting. Hence, it could be precipitating her weakness and tachycardia. For cough it would be better to rule out any infectious cause. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor